# SDR USAASB98066

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243US
- Make and model: Boeing 737201
- Aircraft serial: 22445
- System (JASC): 2420 · AC Generation System
- Part: Circuit Breaker
- Part number: 941D3352
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1503 - ON CLIMB-OUT FROM CLT, THE NR 1 GENERATOR WAS LOST AT APPROXIMATELY 6,000 FEET.  CREW PUT THE APU GENERATOR ON LINE AND IT CEASED AT 11,000 FEET. WITH ONLY ONE POWER SOURCE LEFT, CREW RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 1 BUS TIE CIRCUIT BREAKER RELAY C804.  RAN ENGINES AND APU.  ALL GENERATOR OPERATIONAL CHECKS SATISFACTORY.  FOUND NR 1 ENGINE CSD OVERSERVICED.  DRAINED CSD TO PROPER LEVEL.  (M)
